[1] |
FU Zhi-peng.
A Remark on the Affine Coordinates for KdV Tau-Functions
[J]. Chinese Quarterly Journal of Mathematics, 2024, 39(3): 324-330.
|
[2] |
XU Yun-long, ZHONG Yu-min.
On Minkowski Constants of Bouw-M¨oller Surfaces
[J]. Chinese Quarterly Journal of Mathematics, 2024, 39(2): 185-199.
|
[3] |
QIN Yu-ming, CHEN Jia-le, JIANG Hui-te.
A New Existence Theorem for Global Attractors and its Application to a Non-Classical Diffusion Equation
[J]. Chinese Quarterly Journal of Mathematics, 2023, 38(3): 276-289.
|
[4] |
.
Stochastic Cucker-Smale System with Potential Field
[J]. Chinese Quarterly Journal of Mathematics, 0, (): 111-122.
|
[5] |
DU Ling-long, HAN Xiao-yue, YU Jia-ping, ZHOU Xin-yun.
Stochastic Cucker-Smale System with Potential Field
[J]. Chinese Quarterly Journal of Mathematics, 0, (): 1-12.
|
[6] |
DONG Yan-shou, HAN Yan, DAI Ting-ting.
Existence and Exponential Stability of Almost Periodic Solutions to General BAM Neural Networks with Leakage Delays on Time Scales
[J]. Chinese Quarterly Journal of Mathematics, 2022, 37(2): 189-202.
|
[7] |
YIN Fu-qi, JIANG Hong, JIN Meng-zhao, LIU Zhi-qi.
Global Attractor for High-dimensional SpaciallyDiscrete FitzHugh-Nagumo System in Weighted Space
[J]. Chinese Quarterly Journal of Mathematics, 0, (): 188-209.
|
[8] |
QI Yong-fang, PENG You-hua.
Stability Analysis of Fractional Nonlinear Dynamic Systems With Order Lying in (1,2)
[J]. Chinese Quarterly Journal of Mathematics, 2019, 34(2): 188-195.
|
[9] |
.
Dynamic Behavior of a Predator-prey System with Stage-structure for Prey
[J]. Chinese Quarterly Journal of Mathematics, 2007, 22(1): 29-37.
|
[10] |
CEN Yan-ming, CEN Li-hui.
A Generalized Form of Whitney's Theorem
[J]. Chinese Quarterly Journal of Mathematics, 2007, 22(1): 75-78.
|
[11] |
ZHANG Zhi-ping, WANG Jian-ping.
The Problem of Stabilization for Dynamical Systems
[J]. Chinese Quarterly Journal of Mathematics, 2006, 21(1): 80-84.
|
[12] |
LI Xiao-tong, FENG Qing-fu.
A Note on Hyperbolicity
[J]. Chinese Quarterly Journal of Mathematics, 2000, 15(3): 17-21.
|
[13] |
GU En-guo, HUANG Shou-jia, YANG Shi-jun.
Stabilizing Period-2 Orbits:The Neighborhood Size
[J]. Chinese Quarterly Journal of Mathematics, 2000, 15(1): 57-64.
|
[14] |
Yang Weina, Lin Hengqiang.
The Problem of Periodic Solution for Dynam icalSystem s (Ⅱ)
[J]. Chinese Quarterly Journal of Mathematics, 1998, 13(1): 74-76.
|
[15] |
Yang Qian, Zhang Yongjun, Bai Chunming.
Research on the Evolution of Thinking Dynamics Attractor
[J]. Chinese Quarterly Journal of Mathematics, 1996, 11(2): 85-92.
|